# SDR USAA2009071691855

- Difficulty date: July 9, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACKS ON VERTICAL BEAM WEB AT BS 178, WL 234, RBL 17.  REPAIRED CRACKS ON VERTICAL BEAM WEB AT BS 178, WL 234, RBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
